# SDR REXA97030

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES WEAK, BRAKE PSI GOOD.  RAN AND TAXIED AIRCRAFT.  TESTED BRAKE SYSTEM.  NO DEFECTS NOTED.  FOUND TO BE OK FOR SERVICE.  (M)
